# SDR AALA201703169017

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 3,544 hours, 352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 410046545
- Part serial: 76230A1
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY POWER ASSIST SYSTEM EICAS MESSAGE.  REMOVED AND REPLACED EPAS RESERVOIR BOTTLE IAW AMM 52-11-22.  OPERATIONAL CHECK GOOD.
